Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Subbundles of the tangent bundle


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 200 (1974), 185-197
MSC: Primary 57D90
DOI: https://doi.org/10.1090/S0002-9947-1974-0356102-0
MathSciNet review: 0356102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies pairs $ (M,\xi )$ where $ M$ is a closed manifold and $ \xi $ is a $ k$-dimensional subbundle of the tangent bundle of $ M$ in terms of cobordism.


References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Fibering within a cobordism class, Michigan Math. J. 12 (1965), 33-47. MR 31 #4038. MR 0179796 (31:4038)
  • [2] -, Torsion in SU-bordism, Mem. Amer. Math. Soc. No. 60 (1966). MR 32 #6471. MR 0189044 (32:6471)
  • [3] R. Lashof, Poincaré duality and cobordism, Trans. Amer. Math. Soc. 109 (1963), 257-277. MR 27 #6281. MR 0156357 (27:6281)
  • [4] R. E. Stong, Notes on cobordism theory, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1968. MR 40 #2108. MR 0248858 (40:2108)
  • [5] -, On fibering of cobordism classes, Trans. Amer. Math. Soc. 178 (1973), 431-447. MR 0315733 (47:4282)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0356102-0
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society